# SDR CA090717002

- Difficulty date: July 17, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC8314
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2720 · Rudder Control System
- Part: Support Bracket
- Part number: 85711569
- Condition: Cracked
- Location: Lt Wing
- Part time: 27,388 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A WALKAROUND AND MOVEMENT OF THE AC, MX SAW THE LT AILERON HAVING AROUND 1 INCH FREE PLAY.  INVESTIGATION WAS DONE AND BOTH LT AND RT AILERON INPUT SUPPORT BRACKETS PNS 85711569 FOUND WITH SERIOUS CRACKS.  SB 8-57-43 COMPLETED BEFORE NEXT FLIGHT TO RECTIFY THE DAMAGE.
